Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 921480, 9 pages
http://dx.doi.org/10.1155/2015/921480
Research Article

An Optimization Method of Time Window Based on Travel Time and Reliability

1College of Civil Engineering and Architecture, Zhejiang University, Hangzhou, Zhejiang 310058, China
2Ocean College, Zhejiang University, Hangzhou, Zhejiang 310058, China
3Hangzhou Hualong Traffic Survey and Design Ltd., Hangzhou, Zhejiang 310000, China

Received 15 July 2015; Revised 10 September 2015; Accepted 14 September 2015

Academic Editor: Jason Gu

Copyright © 2015 Fengjie Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengjie Fu, Dongfang Ma, Dianhai Wang, and Wei Qian, “An Optimization Method of Time Window Based on Travel Time and Reliability,” Mathematical Problems in Engineering, vol. 2015, Article ID 921480, 9 pages, 2015. https://doi.org/10.1155/2015/921480.